# SDR ASAA2020040232594

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 51,817 hours, 15,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2757
- Condition: Failed
- Location: Ac Bay
- Part time: 71,965 hours, 33,118 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 1 LIGHT DURING MASTER CAUTION RECALL EXTINGUISHED ON RESET. GROUNDED - YES. REPLACED LH PACK TEMP CONTROL VLV REF B737-800 AMM 21-51-10 OPS CK NORMAL THIS CLEARS MEL 21-32B PLACARDS REMOVED.
